Sharp conditions for oscillations in some nonlinear nonautonomous delay differential equations

Bingtuan Li, Yang Kuang

Research output: Contribution to journalArticle

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)1265-1276
Number of pages12
JournalNonlinear Analysis, Theory, Methods and Applications
Volume29
Issue number11
DOIs
StatePublished - Dec 1997

Keywords

  • Delay differential equation
  • Nonoscillation
  • Oscillation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this